| Model Number |
2C7462 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the tubing of a clearlink secondary medication set broke.This issue was described as, ¿while removing the small blue clamps during a tylenol ivpb administration, the primary line broke where it had been clamped.It broke right under the filter and thicker area of the line¿.This occurred in the hospital during use.There was no report of patient injury or medical intervention associated with this event.No additional information is available.